# SDR SWAA2025031092941

- Difficulty date: February 4, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 56,037 hours, 29,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BETWEEN BS727D TO BS787 RBL21 AND WL156 AFT CARGO COMPARTMENT 2025-110534 CORROSION SUPPORT ZEE LOCATED BETWEEN BS727D TO BS767 RBL21 AND WL156 AFT CARGO <[01].  REPLACED SUPPORT ZEE LOCATED BETWEEN BS727D TO BS767 RBL21 AND WL156 AFT CARGO I.A.W B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 146A7500 SHEET 85 REV A AND DWG 146A7502 SHEET 26 REV-.  SEE INDIVIDUAL SIGN OFF BELOW; [02] REPLACED SUPPORT ZEE LOCATED BETWEEN BS727D TO BS767 RBL21 AND WL156 AFT CARGO I.A.W B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 146A7500 SHEET 85 REV A AND DWG 146A7502 SHEET 26 REV-.  SEE INDIVIDUAL SIGN OFF BELOW.
